MathSciNet Relay Station
MathSciNet bibliographic data
MR313216 10L99
Choi, S. L. G. The largest sum-free subsequence from a sequence of $n$ numbers. Proc. Amer. Math. Soc. 39 (1973), 42–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement